Change search
ReferencesLink to record
Permanent link

Direct link
Estimates of the total p-variation of bivariate functions
Karlstad University, Faculty of Technology and Science, Department of Mathematics.
2013 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 401, 218-231 p.Article in journal (Refereed) Published
Abstract [en]

We obtain sharp estimates of the Hardy-Vitali type p-variation of a function of two variables in terms of its mixed modulus of continuity in Lp([0,1]2).

Place, publisher, year, edition, pages
2013. Vol. 401, 218-231 p.
Keyword [en]
Hardy-Vitali variation, p-variation, optimal constants, moduli of continuity
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-25965DOI: 10.1016/j.jmaa.2012.12.010ISI: 000314739000022OAI: oai:DiVA.org:kau-25965DiVA: diva2:600794
Available from: 2013-01-25 Created: 2013-01-25 Last updated: 2016-08-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Lind, Martin
By organisation
Department of Mathematics
In the same journal
Journal of Mathematical Analysis and Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 253 hits
ReferencesLink to record
Permanent link

Direct link